Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Aug 8, 2013, 11:06 AM CDT for Adair County, Oklahoma. It took effect at Aug 8, 2013, 11:00 PM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 11:06 AM CDT (16:06 UTC)
- In effect from
- Aug 8, 2013, 11:00 PM CDT
- Expired
- Aug 9, 2013, 10:50 AM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 13.08 ft at Aug 9, 2013, 2:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
043 WGUS44 KTSA 081606 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1106 AM CDT THU AUG 8 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-090006- /O.NEW.KTSA.FL.W.0035.130809T0400Z-130809T1550Z/ /WTTO2.1.ER.130809T0400Z.130809T0600Z.130809T0950Z.NO/ 1106 AM CDT THU AUG 8 2013 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Watts. * from this evening to Friday morning, or until the warning is cancelled. * At 10:00 AM Thursday, the stage was 3.17 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage tonight and continue to rise to near 15.3 feet by late tonight. The river is expected to fall below flood stage early Friday morning. * Impact...At 15.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Permanent campgrounds are affected. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-090005- /O.NEW.KTSA.FL.W.0036.130809T2154Z-130810T1552Z/ /TALO2.1.ER.130809T2154Z.130810T0600Z.130810T0952Z.NO/ 1106 AM CDT THU AUG 8 2013 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Tahlequah. * from Friday afternoon to Saturday morning, or until the warning is cancelled. * At 10:00 AM Thursday, the stage was 5.85 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage Friday afternoon and continue to rise to near 12.1 feet by late Friday night. The river is expected to fall below flood stage early Saturday morning. * Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
4 follow-up statements
977 WGUS84 KTSA 081918 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 218 PM CDT THU AUG 8 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-090318- /O.EXT.KTSA.FL.W.0035.130809T0432Z-130809T1429Z/ /WTTO2.1.ER.130809T0432Z.130809T0600Z.130809T0829Z.NO/ 218 PM CDT THU AUG 8 2013 The Flood Warning continues for The Illinois River near Watts. * from this evening to Friday morning, or until the warning is cancelled. * At 1:00 PM Thursday the stage was 3.67 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage tonight and continue to rise to near 14.7 feet by late tonight. The river is expected to fall below flood stage early Friday morning. * Impact...At 15.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Permanent campgrounds are affected. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-090318- /O.EXT.KTSA.FL.W.0036.130809T2310Z-130810T1412Z/ /TALO2.1.ER.130809T2310Z.130810T0600Z.130810T0812Z.NO/ 218 PM CDT THU AUG 8 2013 The Flood Warning continues for The Illinois River near Tahlequah. * from Friday evening to Saturday morning, or until the warning is cancelled. * At 1:00 PM Thursday the stage was 5.83 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage Friday evening and continue to rise to near 11.7 feet by late Friday night. The river is expected to fall below flood stage early Saturday morning. * Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
076 WGUS84 KTSA 090114 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 PM CDT THU AUG 8 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Illinois River Near Watts affecting Adair County. Illinois River Near Tahlequah affecting Cherokee County. OKC001-090914- /O.EXT.KTSA.FL.W.0035.130809T0422Z-130809T1512Z/ /WTTO2.1.ER.130809T0422Z.130809T0600Z.130809T0912Z.NO/ 814 PM CDT THU AUG 8 2013 ...Flood Warning extended until Friday morning...The Flood Warning continues for The Illinois River Near Watts. * from this evening to Friday morning, or until the warning is cancelled. * At 700 PM Thursday the stage was 8.96 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River Near Watts is expected to rise above flood stage tonight and continue to rise to near 14.5 feet by Friday before dawn. The river is expected to fall below flood stage early Friday morning. * Impact...At 15.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Permanent campgrounds are affected. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-090914- /O.EXT.KTSA.FL.W.0036.130809T2241Z-130810T1536Z/ /TALO2.1.ER.130809T2241Z.130810T0600Z.130810T0936Z.NO/ 814 PM CDT THU AUG 8 2013 ...Flood Warning extended until Saturday morning...The Flood Warning continues for The Illinois River Near Tahlequah. * from Friday afternoon to Saturday morning, or until the warning is cancelled. * At 700 PM Thursday the stage was 5.79 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River Near Tahlequah is expected to rise above flood stage Friday afternoon and continue to rise to near 11.9 feet by Saturday before dawn . The river is expected to fall below flood stage early Saturday morning. * Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
998 WGUS84 KTSA 090811 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 311 AM CDT FRI AUG 9 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Illinois River Near Watts affecting Adair County. Illinois River Near Tahlequah affecting Cherokee County. OKC001-091335- /O.EXT.KTSA.FL.W.0035.000000T0000Z-130809T1335Z/ /WTTO2.1.ER.130809T0636Z.130809T0700Z.130809T0735Z.NO/ 311 AM CDT FRI AUG 9 2013 The Flood Warning continues for The Illinois River Near Watts. * until this morning, or until the warning is cancelled. * At 200 AM Friday the stage was 13.08 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring. * Forecast...The Illinois River Near Watts will continue falling to below flood stage by before dawn. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-091611- /O.EXT.KTSA.FL.W.0036.130809T2214Z-130810T1345Z/ /TALO2.1.ER.130809T2214Z.130810T0000Z.130810T0745Z.NO/ 311 AM CDT FRI AUG 9 2013 The Flood Warning continues for The Illinois River Near Tahlequah. * from this afternoon to Saturday morning, or until the warning is cancelled. * At 200 AM Friday the stage was 8.79 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River Near Tahlequah is expected to rise above flood stage late this afternoon and continue to rise to near 11.5 feet by this evening. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
883 WGUS84 KTSA 091333 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 AM CDT FRI AUG 9 2013 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN OKLAHOMA... Illinois River near Watts affecting Adair County. OKC001-091403- /O.EXP.KTSA.FL.W.0035.000000T0000Z-130809T1335Z/ /WTTO2.1.ER.130809T0636Z.130809T0700Z.130809T0801Z.NO/ 833 AM CDT FRI AUG 9 2013 The Flood Warning has expired for The Illinois River near Watts. * At 7:00 AM Friday, the stage was 9.31 feet. * Flood stage is 13.0 feet. * The river fell below flood stage early this morning. * Forecast...The Illinois River near Watts will continue falling and remain below flood stage. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 8, 6:42 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Aug 8, 6:42 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT THU AUG 8 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE ENDING ACROSS THE AREA THIS
MORNING. HAVE INCLUDED THUNDER AT MOST OF THE TAF SITES
FOR AT LEAST A COUPLE OF HOURS THIS MORNING. VFR CONDITIONS
MAINLY THIS AFTERNOON BEFORE MORE THUNDER THIS EVENING AT
THE NORTHERN TAF SITES.
&&
.PREV DISCUSSION... /ISSUED 539 AM CDT THU AUG 8 2013/
DISCUSSION...
WARM ADVECTION BANDS OF SLOW MOVING AND HEAVY RAIN PRODUCING
STORMS HAVE DROPPED SEVERAL INCHES OF RAINFALL IN A SHORT PERIOD
OF TIME THIS MORNING...MAINLY OVER FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS NEAR THE KANSAS AND MISSOURI BORDERS. THIS
ACTIVITY SHOULD GRADUALLY FADE AS THE DAY WEARS ON. BY
TONIGHT...STORMS THAT FORM TO OUR WEST WILL CONGEAL INTO ONE OR
MORE CLUSTERS AND MOVE EAST ACROSS THE SAME AREAS HIT PRETTY HARD
THIS MORNING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN HOISTED
FOR THE COUNTIES NEAR THE KANSAS AND MISSOURI BORDERS. DOWN IN FAR
SOUTHEAST OKLAHOMA...HEAT INDICES TO THE SOUTH OF THE EFFECTIVE
BOUNDARY FROM THE MORNING STORMS WILL APPROACH 105 DEGREES.
THUNDERSTORM CHANCES WILL DECREASE BY THE WEEKEND...ONLY TO
INCREASE YET AGAIN EARLY NEXT WEEK AS ANOTHER BOUNDARY PUSHES INTO
THE REGION AS THE FLOW ALOFT TRANSITIONS TO MORE OF A NW FLOW.
THIS WILL ALSO RESULT IN COOLER TEMPERATURES THAN WHAT WE HAVE
SEEN OF LATE.
LACY
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ063.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002.
&&
AVIATION...10Hazardous weather outlook, Aug 8, 10:55 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1055 AM CDT THU AUG 8 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1055 AM CDT THU AUG 8 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
DISCUSSION...
SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON ACROSS PORTIONS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THESE STORMS
COULD BE SEVERE WITH DAMAGING WINDS AND VERY HEAVY RAINFALL...
PRIMARILY NORTH OF A MCALESTER...FORT SMITH LINE.
ADDITIONAL STORMS WILL LIKELY DEVELOP WEST OF THE AREA THIS EVENING
AND FORM INTO A LARGER THUNDERSTORM COMPLEX...IMPACTING THE AREA
OVERNIGHT. DUE TO THE SLOW MOTION AND HIGH RAINFALL RATES ASSOCIATED
WITH THIS ACTIVITY...A SIGNIFICANT FLOODING THREAT IS EXPECTED...
ESPECIALLY IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL.
HEAT INDICES WILL TOP OUT AROUND 105 DEGREES DOWN NEAR THE RED
RIVER IN FAR SOUTHEAST OKLAHOMA THIS AFTERNOON.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...THUNDERSTORM AND DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE OVER THE CENTRAL AND
SOUTHERN PLAINS AS A FRONTAL BOUNDARY REMAINS DRAPED OVER THE
REGION. HOT AND HUMID WEATHER WILL PERSIST TO THE SOUTH OF THE
BOUNDARY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 8, 5:16 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU AUG 8 2013
OKZ054>057-081045-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
516 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA...NORTHEASTERN OSAGE AND
WASHINGTON
AT 516 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COPAN...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...DEWEY...
COPAN...SOUTH COFFEYVILLE AND WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9536 3676 9538 3677 9614 3701 9612
TIME...MOT...LOC 1016Z 278DEG 49KT 3696 9591Local storm report, Aug 8, 5:33 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD GATEWAY 36.49N 93.93W
08/08/2013 BENTON AR PUBLIC
FOUR FEET OF WATER ON THE ROAD AT HIGHWAY 62 AND 37. FROM
MEDIA REPORT.
&&
RJSLocal storm report, Aug 8, 7:51 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 5 N JAY 36.49N 94.80W
08/08/2013 DELAWARE OK LAW ENFORCEMENT
NUMEROUS COUNTY ROADS AND LOW WATER CROSSINGS UNDERWATER.
0630 AM FLASH FLOOD FAIRLAND 36.75N 94.85W
08/08/2013 OTTAWA OK LAW ENFORCEMENT
MOST STREETS IN TOWN FLOODED. SH125 CLOSED DUE TO HIGH
WATER.
0630 AM FLASH FLOOD 2 N PEA RIDGE 36.48N 94.11W
08/08/2013 BENTON AR BROADCAST MEDIA
HIGHWAY 62 CLOSED NORTH OF PEA RIDGE CLOSED DUE TO 2 FEET
OVER WATER OVER ROADWAY.
0630 AM FLASH FLOOD SPRINGDALE 36.19N 94.13W
08/08/2013 WASHINGTON AR BROADCAST MEDIA
SOUTH THOMPSON STREET IN SPRINGDALE TEMPORARILY CLOSED
DUE TO HIGH WATER.
&&
MATLocal storm report, Aug 8, 8:07 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 2 SW BIG CABIN 36.52N 95.25W
08/08/2013 CRAIG OK EMERGENCY MNGR
NUMEROUS RURAL ROADS UNDERWATER. ONE SWIFT WATER RESUCE
WAS NECESSARY.
&&
MATLocal storm report, Aug 8, 9:29 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLOOD 1 ENE MIAMI 36.88N 94.86W
08/08/2013 OTTAWA OK EMERGENCY MNGR
HWY 69A NEAR BUFFALO RUN IS CLOSED DUE TO A COMBINATION
OF BACKWATER FROM THE NEOSHO ALONG TAR CREEK PLUS HEAVY
RAIN. TAR CREEK ROSE APPOX. 4 FT FROM MIDNIGHT TO 8AM.
&&
NMMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:59 PM CDT | Special Weather Statement | TSA | Okfuskee | 46 min |
| Aug 8, 12:06 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| Aug 8, 12:39 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Aug 8, 1:15 AM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Aug 8, 3:11 AM CDT | Areal Flood Advisory | TSA | Delaware | 2 hr |
| Aug 8, 3:52 AM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Aug 8, 4:01 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Aug 8, 4:40 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa | 65 min |
| Aug 8, 4:50 AM CDT | Special Weather Statement | TSA | Osage | 25 min |
| Aug 8, 4:55 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 11 more | 50 hr |
| Aug 8, 5:16 AM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| Aug 8, 6:16 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Ottawa | 14 hr |
| Aug 8, 8:50 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 25 hr |
| Aug 8, 8:50 AM CDT | River Flood Advisory | TSA | Cherokee | 58 hr |
| Aug 8, 11:06 AM CDT | River Flood Warning | TSA | Cherokee | 48 hr |
| Aug 8, 4:46 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Aug 8, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 51 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 26 min |
| Aug 8, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 47 min |
| Aug 8, 5:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 6 hr |
| Aug 8, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 64 min |
| Aug 8, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 57 min |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.